MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED; E/T TUBE CUFFED 7.0MM 28FR

SUNMED HOLDINGS LLC SUNMED; E/T TUBE CUFFED 7.0MM 28FR
Model Number 1-7333-70
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Fail to remain inflated, my understanding is that tube inflates but the valve is not holding.
 
Additional Manufacturer Narrative
All information reasonably known as of 20 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of 20 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported "fail to remain inflated, my understanding is that tube inflates but the valve is not holding." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected as a result, the patient's airway would be compromised.There were no photo images or videos of the reported issue; therefore, the complaint was unable to be confirmed and no root cause was identified.Rm226962 was issued 5/21 and ups labels sent; however, the product has not been returned for evaluation as of july 10, 2024.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board." this is the first (1) complaint reported for part number 1-7333-70.There were no other reported complaints reported for part number 1-7333-70 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
SUNMED
Common Device Name
E/T TUBE CUFFED 7.0MM 28FR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19578327
Report Number1314417-2024-00025
Device Sequence Number11802205
Product Code BTR
UDI-Device Identifier10889483001806
UDI-Public(01)10889483001806
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7333-70
Device Catalogue Number1-7333-70
Device Lot Number2306011372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown